An Extension of the Characterization of Oscillations to Arbitrary Functional Differential Equations Via the Laplace Transform

Author: Grammatikopoulos M.K.   Lakshmikantham D.V.P.  

Publisher: Academic Press

ISSN: 0022-247X

Source: Journal of Mathematical Analysis and Applications, Vol.223, Iss.2, 1998-07, pp. : 418-428

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this paper we consider a functional differential equation of general form. Using the Laplace transform, we prove that such an equation has a nonoscillatory solution if and only if the characteristic equation has a real zero. Copyright 1998 Academic Press.